# SDR FDEA201905221115

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,979 hours, 29,757 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#1 AND #3 MANF FAIL OVERHEAD LIGHT ILLUMINATED  DECENDING THROUGH FL260. SYSTEM CLOSED BLEEDS 1 AND  3 CAUSING AIR SYS 1 AND 3 OFF. CABIN INFO LO ALERT  ALSO DISPLAYED. COMPLIED WITH QRH PERFORMED TROUBLE SHOOTING IN REF. TO FIM 36-23-00-2. NO FAULTS ON MANIFOLD FAULT BALL INDICATOR. PERFORMED DECAY CHECKS SEVRAL TIMES ON SYS 1 AND 3 IN REF. TO AMM 36-00-01-5. ALL CHECKS PASSED. NO FAULTS NOTED. REMOVED AND REPLACED MANIFOLD FAILURE DETECTION CONTROLLER PRECAUTIONARY AND PERFORMED R-T-S IN REF TO AMM 32-23-01-5 AND 36-23-01-4. MPN 35008-2. S/N B695 REMOVED. INSTALLED S/N A195. AIRCRAFT OK FOR SERVICE.
